# SDR SWAA2025041423334

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 54,117 hours, 28,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN FLICKERS ON/OFF INTERMITTENTLY WHEN ARMED.<[01] PERFORMED EMERGENCY LIGHT OPERATIONAL CHECK REF AMM 33-51-00. OPS CHECK GOOD.
